Filters : "Langevin, Remi" Limpar

Filters



Refine with date range


  • Source: Illinois Journal of Mathematics. Unidade: IME

    Subject: GEOMETRIA DIFERENCIAL

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LANGEVIN, Remi e POSSANI, Cláudio. Total curvature of foliations. Illinois Journal of Mathematics, v. 37, n. 1 , p. 508-524, 1993Tradução . . Disponível em: https://doi.org/10.1215/ijm/1255987065. Acesso em: 01 jul. 2022.
    • APA

      Langevin, R., & Possani, C. (1993). Total curvature of foliations. Illinois Journal of Mathematics, 37( 1 ), 508-524. doi:10.1215/ijm/1255987065
    • NLM

      Langevin R, Possani C. Total curvature of foliations [Internet]. Illinois Journal of Mathematics. 1993 ; 37( 1 ): 508-524.[citado 2022 jul. 01 ] Available from: https://doi.org/10.1215/ijm/1255987065
    • Vancouver

      Langevin R, Possani C. Total curvature of foliations [Internet]. Illinois Journal of Mathematics. 1993 ; 37( 1 ): 508-524.[citado 2022 jul. 01 ] Available from: https://doi.org/10.1215/ijm/1255987065
  • Source: Annales de L'instutut Henri Poincare. Physique Theorique. Unidade: IME

    Subject: FUNÇÕES ESPECIAIS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LANGEVIN, Remi e OLIVA, Waldyr Muniz e OLIVEIRA, José Carlos Fernandes de. Retarded functional differential equations with white noise perturbations. Annales de L'instutut Henri Poincare. Physique Theorique, v. 55, n. 2, p. 671-687, 1991Tradução . . Disponível em: http://www.numdam.org/article/AIHPA_1991__55_2_671_0.pdf. Acesso em: 01 jul. 2022.
    • APA

      Langevin, R., Oliva, W. M., & Oliveira, J. C. F. de. (1991). Retarded functional differential equations with white noise perturbations. Annales de L'instutut Henri Poincare. Physique Theorique, 55( 2), 671-687. Recuperado de http://www.numdam.org/article/AIHPA_1991__55_2_671_0.pdf
    • NLM

      Langevin R, Oliva WM, Oliveira JCF de. Retarded functional differential equations with white noise perturbations [Internet]. Annales de L'instutut Henri Poincare. Physique Theorique. 1991 ; 55( 2): 671-687.[citado 2022 jul. 01 ] Available from: http://www.numdam.org/article/AIHPA_1991__55_2_671_0.pdf
    • Vancouver

      Langevin R, Oliva WM, Oliveira JCF de. Retarded functional differential equations with white noise perturbations [Internet]. Annales de L'instutut Henri Poincare. Physique Theorique. 1991 ; 55( 2): 671-687.[citado 2022 jul. 01 ] Available from: http://www.numdam.org/article/AIHPA_1991__55_2_671_0.pdf
  • Unidade: IME

    Subjects: MATEMÁTICA APLICADA, METODOLOGIA E TÉCNICAS DE COMPUTAÇÃO

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LANGEVIN, Remi e OLIVA, Waldyr Muniz e OLIVEIRA, José Carlos Fernandes de. Retarded functional differential equations with white noise perturbations. . Sao Paulo: IME-USP. . Acesso em: 01 jul. 2022. , 1990
    • APA

      Langevin, R., Oliva, W. M., & Oliveira, J. C. F. de. (1990). Retarded functional differential equations with white noise perturbations. Sao Paulo: IME-USP.
    • NLM

      Langevin R, Oliva WM, Oliveira JCF de. Retarded functional differential equations with white noise perturbations. 1990 ;[citado 2022 jul. 01 ]
    • Vancouver

      Langevin R, Oliva WM, Oliveira JCF de. Retarded functional differential equations with white noise perturbations. 1990 ;[citado 2022 jul. 01 ]
  • Unidade: IME

    Subject: ECOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ESTON, V R et al. Dominance switch between two interacting species and large deviations. . São Paulo: IME-USP. . Acesso em: 01 jul. 2022. , 1990
    • APA

      Eston, V. R., Galves, A., Jacobi, C. M., & Langevin, R. (1990). Dominance switch between two interacting species and large deviations. São Paulo: IME-USP.
    • NLM

      Eston VR, Galves A, Jacobi CM, Langevin R. Dominance switch between two interacting species and large deviations. 1990 ;[citado 2022 jul. 01 ]
    • Vancouver

      Eston VR, Galves A, Jacobi CM, Langevin R. Dominance switch between two interacting species and large deviations. 1990 ;[citado 2022 jul. 01 ]
  • Unidade: IME

    Subject: MATEMÁTICA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GALVES, Antonio e LANGEVIN, Remi e VARES, M E. Tunnelling for randomly perturbed Morse-Smale systems. . Rio de Janeiro: Impa. . Acesso em: 01 jul. 2022. , 1989
    • APA

      Galves, A., Langevin, R., & Vares, M. E. (1989). Tunnelling for randomly perturbed Morse-Smale systems. Rio de Janeiro: Impa.
    • NLM

      Galves A, Langevin R, Vares ME. Tunnelling for randomly perturbed Morse-Smale systems. 1989 ;[citado 2022 jul. 01 ]
    • Vancouver

      Galves A, Langevin R, Vares ME. Tunnelling for randomly perturbed Morse-Smale systems. 1989 ;[citado 2022 jul. 01 ]
  • Unidade: IME

    Subject: TOPOLOGIA DIFERENCIAL

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      POSSANI, Cláudio. Curvatura total de folheacoes. 1989. Tese (Doutorado) – Universidade de São Paulo, São Paulo, 1989. . Acesso em: 01 jul. 2022.
    • APA

      Possani, C. (1989). Curvatura total de folheacoes (Tese (Doutorado). Universidade de São Paulo, São Paulo.
    • NLM

      Possani C. Curvatura total de folheacoes. 1989 ;[citado 2022 jul. 01 ]
    • Vancouver

      Possani C. Curvatura total de folheacoes. 1989 ;[citado 2022 jul. 01 ]
  • Source: Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. Unidade: IME

    Subjects: GEOMETRIA DIFERENCIAL, TOPOLOGIA DIFERENCIAL, FOLHEAÇÕES

    PrivateHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LANGEVIN, Remi e POSSANI, Cláudio. Courbure total de feuilletages et enveloppes. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, v. 309, n. 13, p. 821-824, 1989Tradução . . Disponível em: https://repositorio.usp.br/directbitstream/e8db1064-1a29-42d2-b4c1-b974236ba18e/796891.pdf. Acesso em: 01 jul. 2022.
    • APA

      Langevin, R., & Possani, C. (1989). Courbure total de feuilletages et enveloppes. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 309( 13), 821-824. Recuperado de https://repositorio.usp.br/directbitstream/e8db1064-1a29-42d2-b4c1-b974236ba18e/796891.pdf
    • NLM

      Langevin R, Possani C. Courbure total de feuilletages et enveloppes [Internet]. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 1989 ; 309( 13): 821-824.[citado 2022 jul. 01 ] Available from: https://repositorio.usp.br/directbitstream/e8db1064-1a29-42d2-b4c1-b974236ba18e/796891.pdf
    • Vancouver

      Langevin R, Possani C. Courbure total de feuilletages et enveloppes [Internet]. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 1989 ; 309( 13): 821-824.[citado 2022 jul. 01 ] Available from: https://repositorio.usp.br/directbitstream/e8db1064-1a29-42d2-b4c1-b974236ba18e/796891.pdf
  • Source: Ecological Modelling. Unidade: IME

    Subject: PROCESSOS ESTOCÁSTICOS (APLICAÇÕES)

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ESTON, V R et al. Chthmalus bisinuatus (cirripedia) and brachidontes solisianus (bivalvia) spatial interactions: a stochastic model. Ecological Modelling, v. 34, p. 99-113, 1986Tradução . . Disponível em: https://doi.org/10.1016/0304-3800(86)90081-5. Acesso em: 01 jul. 2022.
    • APA

      Eston, V. R., Galves, A., Jacobi, C. M., Langevin, R., & Tanaka, N. I. (1986). Chthmalus bisinuatus (cirripedia) and brachidontes solisianus (bivalvia) spatial interactions: a stochastic model. Ecological Modelling, 34, 99-113. doi:10.1016/0304-3800(86)90081-5
    • NLM

      Eston VR, Galves A, Jacobi CM, Langevin R, Tanaka NI. Chthmalus bisinuatus (cirripedia) and brachidontes solisianus (bivalvia) spatial interactions: a stochastic model [Internet]. Ecological Modelling. 1986 ;34 99-113.[citado 2022 jul. 01 ] Available from: https://doi.org/10.1016/0304-3800(86)90081-5
    • Vancouver

      Eston VR, Galves A, Jacobi CM, Langevin R, Tanaka NI. Chthmalus bisinuatus (cirripedia) and brachidontes solisianus (bivalvia) spatial interactions: a stochastic model [Internet]. Ecological Modelling. 1986 ;34 99-113.[citado 2022 jul. 01 ] Available from: https://doi.org/10.1016/0304-3800(86)90081-5

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022